advertisement
Question
Posted by: Anon | 2011-02-11

Help asb...

Hi, ek het die pil mid Januarie gelos, einde Jan (26ste) het ek ''n 3dae vloei gehad, normaalweg was dit 5dae. Die laaste week voel ek mislik, duiselig, geiiriteerd, moeg en my borste is seer. Kan dit wees dat ek swanger is? Die 3dae vloei wat ek gehad het maak my bietjie deurmekaar, dit was nie lig soos ek verstaan " spotting"  is nie? Ek verwag my volgende vloei rondom die 20ste, is dit moontlik om nou al ''n toets te doen?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These symptoms are most likely due to your body adjusting to stopping the Pill. It would be too early for a pregnancy.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-02-14

These symptoms are most likely due to your body adjusting to stopping the Pill. It would be too early for a pregnancy.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement